Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Leg pain, skin eruption on lower leg, painful to touch. Any feedback?

Hello, I've been experiencing pain in my leg ,at first I thought it was just muscle pain from standing for long hours 3 days in a row, but then I realized it's only my left leg and that I get shock like pain when I go to the bathroom as I' wiping, the pain is constant and I also have a skin eruption on my inner lower leg eczema like but very painful to the touch, I do not suffer from any illness or skin affection, I' m 50 female. Thanks for any feedback .
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sudden pain restricted to only one leg along with the skin eruptions could be related to herpes. A direct examination of the area is an integral part of the diagnosis. Do consult your physician for the same.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor